# SDR DALA2024100809816

- Difficulty date: October 4, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 84,974 hours, 11,145 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3311 OXYGEN PANEL MASK DEPLOYED / LOCATION:111. CORRECTIVE ACTION: RESECURED LOC 111 OXYGEN CONTAINER DOOR REF A330 AMM 33-21. OK FOR SERVICE. (0592005)
